MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed, the mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter was damaged.Visual analysis of the lead indicated damage during use.The analyst noted that only the distal end of catheter was returned, therefore progress of slitting is unknown.No slitter was returned, therefore condition and brand are unknown.The catheter is separated at 54cm (from the distal end), and stress cracking was visible on the shaft at separation site.The shaft was also flattened at various locations.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the delivery catheter broke in half while slitting.The catheter was replaced.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7092086
Report Number9612164-2017-01766
Device Sequence Number1895496
Product Code DQY
UDI-Device Identifier00643169143203
UDI-Public00643169143203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Model Number6248V-130
Device Catalogue Number6248V-130
Device Lot Number0008698933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR